MathSciNet Relay Station
MathSciNet bibliographic data
MR58065 36.0X
Marčenko, V. A. Some questions of the theory of one-dimensional linear differential operators of the second order. II. (Russian) Trudy Moskov. Mat. Obšč. 2, (1953). 3–83.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement